MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE FMS-4

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE FMS-4
Model Number 865243
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the arm holding the patient monitor, which is connected to the wall, when moving the monitor down, there is no soft landing.The resistance on the arm is missing and one of the nurses injured her shoulder.Some arms seem ok but some of them are also having this same problem in the icu.It is unknown if the device was in clinical use at the time of the event.
 
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.Reporting address state: (b)(6).
 
Additional Manufacturer Narrative
Additional information was provided that the nurse had a minor injury of shoulder pain; the nurse recovered.The response also indicated that it was unknown who installed the mount at the customer site.Based on the information available, the cause of the reported problem was the screw and nut that's connected to the black lever was loose.No additional diagnostic/functional testing was performed.The reported problem was confirmed.The customer was advised to tighten the screw and nut that's connected to the black lever.The customer confirmed that this tightening resolved the fault.The investigation concludes that no further action is required at this time.

Brand Name
INTELLIVUE FMS-4
Common Device Name
INTELLIVUE FMS-4
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key18861471
Report Number9610816-2024-00137
Device Sequence Number3325913
Product Code DSI
UDI-Device Identifier00884838029279
UDI-Public00884838029279
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number865243
Device Catalogue Number865243
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer03/05/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale